Diffusive logistic equation with constant yield harvesting and negative density dependent emigration on the boundary. Goddard II, J. & Shivaji, R. Journal of Mathematical Analysis and Applications, 414(2):561-573, 2014.
Diffusive logistic equation with constant yield harvesting and negative density dependent emigration on the boundary [link]Paper  doi  bibtex   
@article{Goddard2014gM9,
   author = {Goddard II, Jerome and Shivaji, R.},
   title = {Diffusive logistic equation with constant yield harvesting and negative density dependent emigration on the boundary},
   journal = {Journal of Mathematical Analysis and Applications},
   volume = {414},
   number = {2},
   pages = {561-573},
   keywords = {Diffusive logistic equation
Positive solutions
Negative density dependent emigration
Nonlinear boundary conditions
Sub-super solutions},
   ISSN = {0022-247X},
   DOI = {http://dx.doi.org/10.1016/j.jmaa.2014.01.016},
   url = {http://www.sciencedirect.com/science/article/pii/S0022247X14000237},
   year = {2014},
   type = {Journal Article}
}

Downloads: 0